MAUDE Adverse Event Report: JIANGXI DENTALBRIGHT TECH CO., LTD BRIGHTBYTE PRO WHITENING KIT; HEAT SOURCE FOR BLEACHING TEETH

JIANGXI DENTALBRIGHT TECH CO., LTD BRIGHTBYTE PRO WHITENING KIT; HEAT SOURCE FOR BLEACHING TEETH
Catalog Number BYTEBBP
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.
 
Event or Problem Description
Patient reported there has been damage to their enamel due to the whitening product that was sent with the aligners.

Brand Name
BRIGHTBYTE PRO WHITENING KIT
Common Device Name
HEAT SOURCE FOR BLEACHING TEETH
Manufacturer (Section D)
JIANGXI DENTALBRIGHT TECH CO., LTD
makou industrial park
jiujiang jiangxi 33030 0
CH  330300
MDR Report Key22059147
Report Number3031789024-2025-02567
Device Sequence Number20743014
Product Code EEG
UDI-Device Identifier00850017524088
UDI-Public00850017524088
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberBYTEBBP
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/05/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown